MathSciNet Relay Station
MathSciNet bibliographic data
MR701519 (85f:22011) 22E30 (43A55 43A85)
Hulanicki, Andrzej; Jenkins, Joe W. Almost everywhere summability on nilmanifolds. Trans. Amer. Math. Soc. 278 (1983), no. 2, 703–715.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement